# SDR RU3A20190624029

- Difficulty date: June 21, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,362 hours, 5,193 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 423791
- Part serial: 248A
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 FAR LEFT ANTI-SKID LIGHT ON TAKEOFF + 15MIN. REPLACEMENT OF ANTI SKID BOX CORRECTED THE PROBLEM.
